Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What treatment can I take for the lump on my clitoris that oozes out puss ?

Hi, i have a lump just above my clitoris , it is painful to touch and has been discharging white puss. I need help!
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hello,
Welcome to Health Care Magic,

According to your description you may have a Bartholin cyst.It can be caused by a infection,inflammation or a blockage.
Visit a gynaecologist and get your cyst examined once for the cause and likewise treatment.If the cyst is discharging it will cure on its own by 3-4 days.Take Ibuprofen to relive pain until you see your doctor.
Take care
Answered: Sat, 6 Aug 2011
  User's Response
hello,
Welcome to Health Care Magic,

According to your description you may have a Bartholin cyst.It can be caused by a infection,inflammation or a blockage.
Visit a gynaecologist and get your cyst examined once for the cause and likewise treatment.If the cyst is discharging it will cure on its own by 3-4 days.Take Ibuprofen to relive pain until you see your doctor.
Take care
Answered: Sat, 6 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor